# SDR R61A201704030313

- Difficulty date: April 3, 2017
- Submitted: April 22, 2017
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 34,614 hours, 21,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 34,614 hours, 21,364 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR, WHILE AIRCRAFT WAS IN FOR HEAVY CHECK. MAINTENANCE REPORTED LEVEL 2 CORROSION IN MULTIPLE AREAS OF CROSS BEAM AT FR-84. MAINTENANCE PERFORMED A "MAJOR" REPAIR ON CROSS BEAM AT FR-84. FABRICATED REPAIR ANGLE AND REMOVED & REPLACED A SUPPORT PANEL P/N 170-92908-001 IAW ETD2017-170-030300 AND SRM 51-41-01 & 51-43-03. AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
